Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could this be an allergic reaction to my antibiotic?

I have been taking the antibiotic Bactrim for a little over a week now. I just yesterday started breaking out in an extremely itchy rash over most of my body. Could this be an allergic reaction to the Bactrim?

Answer Question
 
Anonymous

Asked by Anonymous at 12:33 AM on Jul. 30, 2009 in Health

Answers (2)
  • Yep, I'd call your doc. Probably hives. I'm allergic to penicillin and that's what happens to me.
    toriandgrace

    Answer by toriandgrace at 12:40 AM on Jul. 30, 2009

  • YES!! call your Doc. I had a reaction to Keflex once... not fun!! The itch was unbearable...even the white of my eyes itched i swear!!
    Morgain

    Answer by Morgain at 1:43 AM on Jul. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.